Non-linear effects in standard 2D NOE experiments in coupled spin systems

Grace, R. C. R. ; Anil Kumar, (1992) Non-linear effects in standard 2D NOE experiments in coupled spin systems Bulletin of Magnetic Resonance, 14 (1). pp. 42-56. ISSN 0163-559X

[img]
Preview
PDF - Publisher Version
2309Kb

Official URL: http://www.ismar.org/files/bulletin/BMR_14_042-056...

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to International Society of Magnetic Resonance.
ID Code:72802
Deposited On:02 Jul 2012 18:23
Last Modified:02 Jul 2012 18:23

Repository Staff Only: item control page